# SDR 07FDEA04139

- Difficulty date: August 25, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT SIDE OF BULK DOOR BETWEEN BEAM 4 AND   BEAM 5, STA 3620, FR67.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED PER SRM 52-30-00.
